Showroom is Temporarily Closed. Curbside Pick Up Available.
REQUEST A CATALOG
Temporarily relieves runny nose, sneezing, itchy and watery eyes, and itchy throat due to allergies. 1 tablet per pouch with instructions and warnings per the FDA. Active ingredient: Diphenhydramine Hydrochloride 25 mg. tablets.FEATURES:
50 Caplets in individual packets
Convenient, easy-to-use dispenser box
Compare to BenadrylExpires 12/20. CLEARANCE! Limited to stock on hand.